Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Control over eigenvalue spectrum for bilinear systems

Annotation

New necessary and sufficient conditions of global controllability of eigenvalue spectrum have been obtained for stationary bilinear control systems, in particular, for systems with an incomplete feedback.

Keywords

control system; consistency; control over spectrum; bilinear system.

Full-text in one file

Download

UDC

517.977.1

Pages

713-715

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.